# SDR AWXA200500912

- Difficulty date: August 6, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,231 hours, 32,237 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAS - ABORTED TAKEOFF - FLT 831 - DURING TAKEOFF, CAPTAINS AIRSPEED INDICATOR FLAGGED.  REJECTED TAKEOFF AT 90 KNOTS.  CREW RESET ADC NR 1 CIRCUIT BREAKER PER MAINTENANCE CONTROL.  FLIGHT CONTINUED ON WITHOUT FURTHER INCIDENT.  A FOLLOW UP HAS BEEN WRITTEN TO REMOVE AND REPLACE THE CAPTAIN'S AIRSPEED INDICATOR.
